# SDR DALA2021060403067

- Difficulty date: June 2, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 43,898 hours, 30,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT BATTERY INOPERATIVE IN FIRST CLASS. MAINTENANCE REPLACED THE FORWARD EMERGENCY LIGHTS BATTERIES (2) REF B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #7462600)
